# SDR LR7A2016012200756

- Difficulty date: January 22, 2016
- Submitted: January 26, 2016
- Operation: Air carrier
- Aircraft: N403LC
- Make and model: Lkheed 382G
- Aircraft serial: 4590
- Aircraft time: 63,595 hours, 31,479 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strut
- Part number: 34319321
- Condition: Punctured
- Location: Bs 814
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED B-3 CHECK, UNDER JOB CARD HB5302, FOUND PUNCTURED VERTICAL STRUT TUBE LOWER END AT FS814 LT SIDE, STANCHION, LBL62, WL175.  REPAIR BY REPLACEMENT ACCOMPLISHED IAW SMP 581, MM 91-00 & SMP 583, SRM 51-70.
